By Topic

Some (ink, k) cyclic codes in quasi-cyclic form (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)

Without recourse to the normal basis theorem, some(mk, k)cyclic codes are put into quasi-cyclic form, and their weight distributions are obtained. As a special case, some(3p,p)codes of Karlin are examined. It is shown that the dual(3p,2p)codes have minimum distance of at most six.

Published in:

Information Theory, IEEE Transactions on  (Volume:24 ,  Issue: 5 )